zbMATH — the first resource for mathematics

Bounded approximation by polynomials. (English) Zbl 0136.37404

PDF BibTeX Cite
Full Text: DOI
[1] Bishop, E., Boundary measures of analytic differentials.Duke Math. J., 27 (1960), 331–340. · Zbl 0094.27202
[2] Carathéodory, C.,Conformal Representation. Cambridge University Press, Cambridge (1952). · Zbl 0047.07905
[3] Carleman, T., Die Approximation analytischer Funktionen durch lineare Aggregate von vorgegebenen Potenzen.Arkiv för Matematik, Astronomi och Fysik, 17 no. 9 (1922–23), 1–30.
[4] Farrell, O. J., On approximation by polynomials to a function analytic in a simply connected region.Bull. Amer. Math. Soc., 41 (1934), 707–711. · Zbl 0013.05902
[5] Landau, E.,Darstellung und Begründung einiger neuerer Ergebnisse der Funktionentheorie. Berlin (1929).
[6] Markushevitch, A. I.,Theory of Analytic Functions. Moscow-Leningrad (1950) (in Russian).
[7] Mergelyan, S. N., Uniform approximation to functions of a complex variable.Uspehi Mat. Nauk, 7 (2) (1952), 31–122 (in Russian);Amer. Math. Soc. Transl. No. 101 (1954). · Zbl 0059.05902
[8] Saks, S. & Zygmund, A.,Analytic Functions. Warszawa-Wroclaw (1952). · Zbl 0048.30803
[9] Tsuji, M.,Potential Theory in Modern Function Theory. Tokyo (1959). · Zbl 0087.28401
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.